BibTeX record journals/dcc/ShiWHS22

download as .bib file

@article{DBLP:journals/dcc/ShiWHS22,
  author       = {Minjia Shi and
                  Shukai Wang and
                  Tor Helleseth and
                  Patrick Sol{\'{e}}},
  title        = {Quadratic residue codes, rank three groups and PBIBDs},
  journal      = {Des. Codes Cryptogr.},
  volume       = {90},
  number       = {11},
  pages        = {2599--2611},
  year         = {2022},
  url          = {https://doi.org/10.1007/s10623-021-00918-z},
  doi          = {10.1007/S10623-021-00918-Z},
  timestamp    = {Thu, 10 Nov 2022 10:31:54 +0100},
  biburl       = {https://dblp.org/rec/journals/dcc/ShiWHS22.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}